| Model Number |
1550250-28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Stenosis (2263)
| Date of Event |
06/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of angina and stenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020 one 2.5x28 mm xience sierra stent was implanted in the proximal left anterior descending coronary artery (lad).On (b)(6) 2020 the patient had cardiac symptoms and restenosis.An additional stent was implanted for treatment and was placed at the ostial lad, adjacent to the index stent.The condition resolved.The restenosis is related to the xience stent.No additional information was provided.